# SDR AWXA200200810

- Difficulty date: August 6, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6549649
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND ON THE L-1 DOOR LINER LOWER PAN FORWARD SUPPORT BRACKET AT BS 312. MAINTENANCE REMOVED DAMAGED LOWER PAN FORWARD SUPPORT BRACKET AT BS 312, FABRICATED A NEW BRACKET PER DWG 65-49649, AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 2.
